# SDR UPS06847663

- Difficulty date: July 29, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755822506
- Condition: Corroded
- Location: Fs 280 L33-34l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATH TUB FITTING EXFOLIATED OUT OF LIMITS AT A-PIT TORQUE BOX STA 280 L33L-L34L.  REMOVED BATHTUB FITTING AT STA 280 L33L-L34L IAW SRM 53-02-00, AND SRM 51-1-20D.  DRILLED UP AND INSTALLED BATHTUB FITTING AT STA 280 L33L-L34L IAW SRM 53-02-00-0.
